# SDR AALA20160509013

- Difficulty date: May 5, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- Aircraft time: 88,837 hours, 40,588 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Overserviced
- Location: Ac Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  AFTER DESCENT & LEVEL AT 6000 FEET, AN OIL SMELL WAS NOTICED IN THE COCKPIT.  THIS WAS AGAIN NOTICED WHILE TAXING WITH RT ENG E SHUTDOWN & APU RUNNING.  MX  ACCOMPLISHED MCM CARD 21-91-01 & FOUND LT PACK TURBINE EXCESSIVELY OVER SERVICED.  SERVICED TURBINE TO CORRECT LEVEL IAW AMM 21-51-01.
